First cohomology groups for finite groups of Lie type in defining characteristic

Parker, AE and Stewart, DI (2014) First cohomology groups for finite groups of Lie type in defining characteristic. Bulletin of the London Mathematical Society, 46 (2). 227 - 238. ISSN 0024-6093

Abstract

Metadata

Authors/Creators:
  • Parker, AE
  • Stewart, DI
Copyright, Publisher and Additional Information: © 2013, London Mathematical Society. This is an author produced version of a paper published in Bulletin of the London Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Mar 2015 10:54
Last Modified: 17 Jan 2018 20:22
Published Version: http://dx.doi.org/10.1112/blms/bdt087
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1112/blms/bdt087
Related URLs:

Share / Export

Statistics